Multivariate adaptive sampling of parameterized antenna responses

Mutonkole, Ngoy ; De Villiers, Dirk I. L. (2017)

CITATION: Mutonkole, N. & De Villiers, D. I. L. 2017. Multivariate adaptive sampling of parameterized antenna responses. IEEE Transactions on Antennas and Propagation, 65(3):1073-1080, doi:10.1109/TAP.2017.2653761.

The original publication is available at http://ieeexplore.ieee.org

Article

ENGLISH ABSTRACT: We present a robust method to adaptively construct parameterized models of the full radiation patterns of antennas and the associated S-parameters. The method sequentially selects points (geometric parameters of the antenna and frequency) such that an accurate model is obtained over a constrained multivariate parameter space. The algorithm consists of a balance between exploration and exploitation of the parameter space, resulting in a near optimal coverage of the design space, with some emphasis being placed in regions of the parameter space where the patterns or S-parameters vary rapidly. In addition, the technique is equipped with a measure of absolute error control. The proposed method is validated through pertinent numerical examples.

Please refer to this item in SUNScholar by using the following persistent URL: http://hdl.handle.net/10019.1/100666
This item appears in the following collections: